# SDR SWAA2020111823623

- Difficulty date: October 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ALONG PAX CABIN CENTER SECTION (6 EA).  REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ALONG PAX CABIN CENTER SECTION (6 EA), IAW WORK INSTRUCTION N 733-50-01.
